# SDR EGRR111416

- Difficulty date: October 9, 2006
- Submitted: October 16, 2006
- Operation: Air carrier
- Aircraft: N8NJ
- Make and model: Skrsky S76B
- Aircraft serial: 760391
- Aircraft time: 3,920 hours, 13,016 cycles
- Engine: Pwa PT6*
- System (JASC): 6710 · Main Rotor Control
- Part: Servo
- Part number: 7665009805110
- Part serial: 0376
- Condition: Bypassing
- Location: Flt Controls
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2250 HR SERVO INTERNAL LEAKAGE TEST FOUND NR 1 SIDE LEAKAGE RATE AT 1200CC PER MINUTE.
